# SDR USAA2011082200021

- Difficulty date: August 20, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 43,557 hours, 16,247 cycles
- Engine: Iae V2527A5
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 5A1696
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED DIRTY SOCK ODOR FROM PACKS WITH OR WITHOUT APU BLEED SOURCE, BUT MORE NOTICEABLE IN HIGH HUMIDITY CONDITIONS.  ODOR NOTICED ON TAXI, TAKEOFF AND DESCENT BY FLIGHT CREW & PASSENGERS.  MAINTENANCE FOUND EVIDENCE OF OIL IN NR 2 ENGINE FAN HUB AND STREAKING ON SHAFT.  REPLACED NR 5 BEARING BLIND CAP SEAL IAW AIRBUS MAINTENANCE MANUAL 72-51-41.
